MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT SIZE 5, SHORT NECK; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT SIZE 5, SHORT NECK; CEMENTLESS FEMORAL STEM
Model Number 01.12.35SN
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 january 2021: lot 146214a: (b)(4) item manufactured and released on 17-jun-2019.Expiration date: 2024-05-26.No anomalies found related to the problem.
 
Event or Problem Description
The patient came in reporting pain.The post-op x-rays indicated that aseptic loosening of the stem had occurred.The surgeon revised the stem and head with competitor products, and revised the medacta liner with a medacta liner 1 year and 2 months after primary.The surgery was completed successfully.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED LAT SIZE 5, SHORT NECK
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11347290
Report Number3005180920-2021-00127
Device Sequence Number4045144
Product Code LZO
UDI-Device Identifier07630030802751
UDI-Public07630030802751
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2024
Device Model Number01.12.35SN
Device Catalogue Number01.12.35SN
Device Lot Number146214A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;